Access count of this item: 314

Files in This Item:
File Description SizeFormat 
KJ00004711648.pdf480.93 kBAdobe PDFView/Open
Title: 非摂動くりこみ群方程式における散逸効果(第9回『非平衡系の統計物理』シンポジウム,研究会報告)
Other Titles: Non-Perturbative Renormalization Group Equations with Dissipation(The 9th Symposium on Non-Equilibrium Statisitical Physics)
Authors: 堀越, 篤史  KAKEN_name
Author's alias: Horikoshi, Atsushi
Issue Date: 20-Feb-2002
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 77
Issue: 5
Start page: 821
End page: 831
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.77 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.